| Model Number |
799-EGL2-00-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "compressor failure - 1001" and "self check failure - 1003" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device logs.However, the device was put through extensive testing including bench handling, power cycling, and functional stress testing without duplicating the report.An internal inspection found no discrepancies.The flow manifold was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.